MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5812/ircmj.5223

Медицинская библиотека · Iranian Red Crescent medical journal · 2013

Conjunctival necrosis and scleritis following subtenon triamcinolone acetonide injection.

Eslampour Alireza, Abrishami Mojtaba, Tafaghodi Somaye

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The present study aims to report a case of conjunctival necrosis and scleritis due to a subtenon injection of triamcinolone acetonate. A 15-year-old boy received a subtenon injection of triamcinolone acetonate after a pars plana vitrectomy due to an intraocular foreign body. Seven days later, conjunctival necrosis and scleritis appeared at the site of injection. No improvement was seen after seven days of conservative treatment, and necrotic tissue debridement was performed. Within one week the conjunctiva cleared. Conjunctival necrosis and scleritis are rare complications of periocular corticosteroid injections, but an early diagnosis can be very valuable. Improper dosage and injection site of corticosteroids with insufficient prophylactic antibiotics are predisposing factors. If conservative treatment is not sufficient, debridement should be considered as a potential critical treatment option.

Для цитирования: Eslampour Alireza, Abrishami Mojtaba, Tafaghodi Somaye. Conjunctival necrosis and scleritis following subtenon triamcinolone acetonide injection.. Iranian Red Crescent medical journal. 2013. DOI: 10.5812/ircmj.5223.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.